# SDR DALA2019020100655

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 579-589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP-MEMBRANE RH SIDE BETWEEN STA 579-589. (CPAX). NRC 00241: CUSP-MEMBRANE RH SIDE BETWEEN STA 579-589 WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0926077)
